How long does it take to get over the side effects of depakote ER?
User rating for this question
Hello, how long does it take to get over the side effects of depakote ER? I have terrible body aches and pains, any suggestions?
Posted Sun, 2 Mar 2014 in Medicines and Side Effects
Answered by Dr. Praveen Tayal 2 hours later
Brief Answer: Usually subsides in 4-6 weeks. Detailed Answer: Hello, Thanks for posting your query. The side effects of Depakote ER like body aches and pains are minor and usually self limiting side effects. It takes 4-6 weeks for these to subside spontaneously. In few cases it can be associated with osteopenia where such pains are persistent. It is best to get your serum calcium and Vitamin D3 levels evaluated to rule out osteopenia. Till then you can start with a mild pain killer like acetaminophen for symptomatic relief. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
People also viewed
- Acid indigestion and depression is instaflex safe to take
- Frequent goosebumps twitching nervous system problem
- Hepatitis c active legs swollen shakey using heroin hope
- What could be alternative for rapisone 50 mg tablet
- What is 9 day dosage of predisone
- Is diarrhea a side effect of depakote er?
- How to take ferrous sulfate iron
- Is sweating a side effect of depakote er?
- Is euphoria a side effect of depakote er?
- Throat cancer trache and peg tube pain getting worse cure
- Have irregular periods heavy flow cramping bad smell
- I want to know about rosuvas f 10mg
- Is painful or difficult urination a side effect of depakote er?
- Is depersonalization a side effect of depakote er?
- Side effects of taking akt 2 for long